I seem to always flare up when I'm tapering down on meds. There seems to be a threshhold as I taper down and when I hit it, my body flares up sometimes worse than before, and sometimes with new ailments, which is always a not so nice surprise. If you are really sick, you might talk to the doc about going back up a little and see if it gets better and then try to taper down again later, when you feel better. ITs funny, once I'm all the way off, I can feel fine, no flare (after I suffer through the taper one and get my taper drawn out). Sometimes I think its hard to taper down all the way in one attempt, no matter how slow you go. I usally go back up but not as high as I was in the beginning, then back down again.
There's some good info on trigger foods and other kinds of triggers through the forum here.
My mom is going through the same thing geting off entocort. She was on Imuran too but couldn't tolerate it. She has been trying to get off the entocort for months now.
It sounds like you have a whole lot of illnesses to deal with and I'm glad youhave the markers so they can properly diagose and treat you at least. I hope you feel better soon.
Ills--Sjogrens-Lupus cond., AI polygland. dysfunction 2, hyper/hypopigment, scoliosis,kyphosis,stenosis, deg.,O.A.,spine surgeries, salivary/lymphectomies, NASH, COPD, RLS, UT/GI bleeds, hystero, brain/nerve damage,TB
Meds--INH,Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, HRT and Lidocaine patchs, Voltaren gel, Klonopin, Vicodin, Restasis, Albuterol, steroids